Alert archive / Connecticut / River Flood Warnings in 2016

River Flood Warning 14, NWS Albany, NY

February 25, 2016Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this river flood warning at Feb 25, 2016, 9:27 PM EST for Northwest Hills Planning Region, Connecticut. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2016, 9:27 PM EST (02:27 UTC)
Expired
Feb 27, 2016, 1:36 AM EST
In force
28 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

County Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 94 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Housatonic River at Gaylordsville (GAYC3). The gauge peaked at 8.31 ft at Feb 26, 2016, 3:00 AM EST.

actionminormoderate4681002/2602/2702/28
Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

891 
WGUS41 KALY 260227
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
927 PM EST THU FEB 25 2016

CTC005-261427-
/O.NEW.KALY.FL.W.0014.160226T0227Z-160227T0600Z/
/GAYC3.1.ER.160226T0200Z.160226T1200Z.160227T0000Z.NO/
927 PM EST THU FEB 25 2016

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The Housatonic River At Gaylordsville.
* From this evening until late Friday night.
* At 9 PM Thursday the stage was...8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is forecast to continue rising to near 8.2 
  feet by 7 AM Friday. The river is forecast to fall below flood 
  stage after 7 PM Friday.
* Impact...At 8.0 feet...Flood stage. Water reaches New Milford 
  Foundry and Youngfield Street.

&& 
 
                  Fld   Observed              Forecast
                                       1 am  7 am  1 pm  7 pm  1 am
Location         Stg   Stg  Day Time   Fri   Fri   Fri   Fri   Sat

Housatonic River
  Gaylordsville  8.0    8.0 Thu 09 PM   8.1   8.2   8.1   8.0   7.9
 
&& 
 
LAT...LON 4152 7344 4153 7333 4170 7343 4169 7352
                                      

$$
3 follow-up statements
592 
WGUS81 KALY 261356
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
855 AM EST FRI FEB 26 2016

CTC005-270155-
/O.CON.KALY.FL.W.0014.000000T0000Z-160227T0600Z/
/GAYC3.1.ER.160226T0200Z.160226T0945Z.160227T0000Z.NO/
855 AM EST FRI FEB 26 2016

The Flood Warning continues for
  The Housatonic River At Gaylordsville.
* Until late tonight.
* At  8 AM Friday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage 
  after  7 PM Friday.
* Impact...At 8.0 feet...Flood stage. Water reaches New Milford 
  Foundry and Youngfield Street.

&& 
 
                  Fld   Observed              Forecast
                                       7 pm  1 am  7 am  1 pm  7 pm
Location         Stg   Stg  Day Time   Fri   Sat   Sat   Sat   Sat

Housatonic River
  Gaylordsvill  8.0    8.1  Fri 9 AM   8.0   7.9   7.7   7.4   7.0
 
&& 
 
LAT...LON 4152 7344 4153 7333 4170 7343 4169 7352
                                      

$$
432 
WGUS81 KALY 270144
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
844 PM EST FRI FEB 26 2016

CTC005-270744-
/O.EXT.KALY.FL.W.0014.000000T0000Z-160227T0755Z/
/GAYC3.1.ER.160226T0200Z.160226T0945Z.160227T0155Z.NO/
844 PM EST FRI FEB 26 2016

...Flood Warning now in effect until late tonight... 
 
The Flood Warning continues for
  The Housatonic River At Gaylordsville.
* Until late tonight.
* At 8 PM Friday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage 
  after 1 AM Saturday.
* Impact...At 8.0 feet...Flood stage. Water reaches New Milford 
  Foundry and Youngfield Street.

&& 
 
                  Fld   Observed              Forecast
                                       1 am  7 am  1 pm  7 pm  1 am
Location         Stg   Stg  Day Time   Sat   Sat   Sat   Sat   Sun

Housatonic River
  Gaylordsville  8.0    8.0 Fri 09 PM   7.9   7.7   7.6   7.3   7.1
 
&& 
 
LAT...LON 4152 7344 4153 7333 4170 7343 4169 7352
                                      

$$
389 
WGUS81 KALY 270636
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
136 AM EST SAT FEB 27 2016

CTC005-270706-
/O.CAN.KALY.FL.W.0014.000000T0000Z-160227T0755Z/
/GAYC3.1.ER.160226T0200Z.160226T0945Z.160227T0218Z.NO/
136 AM EST SAT FEB 27 2016

The Flood Warning is cancelled for
  The Housatonic River At Gaylordsville.
* At 1 AM Saturday the stage was 7.9 feet and slowing receding.
* Flood stage is 8.0 feet.


&& 
 
                  Fld   Observed              Forecast
                                       7 am  1 pm  7 pm  1 am  7 am
Location         Stg   Stg  Day Time   Sat   Sat   Sat   Sun   Sun

Housatonic River
  Gaylordsvill  8.0    7.9 Sat  1 AM   7.7   7.6   7.4   7.1   6.9
 
&& 
 
LAT...LON 4152 7344 4153 7333 4170 7343 4169 7352
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Feb 25, 6:45 PM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Feb 25, 6:45 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
645 PM EST THU FEB 25 2016

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO ALLOW FOR
SHOWERS OVER THE REGION INTO TONIGHT. WITH COOLER TEMPERATURES
MOVING IN...THE RAIN SHOWERS MAY CHANGE TO SNOW SHOWERS...ESPECIALLY
FOR THE HIGHER ELEVATIONS...BUT ANY ACCUMULATION WILL BE VERY LIGHT.
MUCH COLDER TEMPERATURES WILL RETURN FOR TOMORROW INTO
SATURDAY...ALONG WITH MAINLY DRY CONDITIONS. TEMPERATURES WILL START
TO MODERATE BACK UP FOR SUNDAY INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 645 PM EST...A LARGE AND SLOW MOVING UPPER-LEVEL TROUGH
CONTINUES TO SLOWLY SLIDE EASTWARD ACROSS THE REGION. COMBINED
WITH A LINGERING MOIST CYCLONIC FLOW...SCATTERED SHOWERS CONTINUE
ACROSS PORTIONS OF THE REGION THIS EVENING. DESPITE SOME DECENT
RADAR RETURNS...MUCH OF THIS IS LIKELY DUE TO BRIGHT BANDING AS
COLDER AIR ALOFT MOVES INTO THE REGION. BASED ON THE LATEST
MESOSCALE GUIDANCE...THESE SHOWERS WILL CONTINUE TO LINGER FOR
ANOTHER FEW HOURS...TRANSITIONING TO SNOW SHOWERS ACROSS THE
HIGHER TERRAIN...BEFORE DIMINISHING LATER THIS EVENING ESPECIALLY
IN VALLEY AREAS.

LIGHT SNOW SHOWERS MAY CONTINUE THROUGH MUCH OF THE NIGHT ACROSS
SOUTHERN VERMONT AND PORTIONS OF THE SOUTHERN ADIRONDACKS AND
MOHAWK VALLEY...WITH GENERALLY LIGHT ACCUMULATIONS UNDER AN INCH
EXPECTED EXCEPT FOR A FEW 1-2 INCH AMOUNTS POSSIBLE ESPECIALLY
ACROSS THE HIGHER TERRAIN LOCATIONS IN THESE AREAS.

COLD AIR ADVECTION WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT.
850 HPA TEMPS WILL REALLY CRASH LATER TONIGHT...FALLING TO -12 TO
-18 DEGREES C BY THE LATE NIGHT HOURS. DESPITE CLOUDS HANGING
AROUND FOR MOST OF THE NIGHT...MIN TEMPS LOOK TO FALL INTO THE
TEENS AND 20S ACROSS THE ENTIRE REGION TONIGHT...WITH W-NW WINDS
OF 10-20 MPH AT TIMES.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
FRIDAY WILL BE MUCH COLDER THAN RECENT DAYS...WITH HIGHS GENERALLY
REMAINING BELOW FREEZING ACROSS MUCH OF THE REGION. HIGHS WILL
ONLY REACH THE 20S TO LOW 30S FOR MUCH OF THE AREA...WITH JUST
TEENS OVER THE ADIRONDACKS. IN ADDITION...W-NW WINDS WILL CONTINUE
TO BE 15-25 MPH AT TIMES...MAKING IT FEELS EVEN COLDER. THERE
SHOULD BE A GOOD DEAL OF SUNSHINE FOR VALLEY AREAS...ALTHOUGH MORE
CLOUDS AND A FEW PASSING FLURRIES ARE POSSIBLE IN FAR WESTERN
AREAS...THANKS TO SOME LAKE MOISTURE TRYING TO MOVE INTO THE AREA.

QUIET AND DRY WEATHER IS EXPECTED FOR FRI NIGHT INTO
SATURDAY...WITH SFC HIGH PRESSURE NOT FAR FROM THE AREA. ALTHOUGH
IT WILL BE CHILLY FOR FRI NIGHT...HEIGHTS ALOFT WILL START TO BE
RISING ONCE AGAIN FOR SATURDAY. TEMPS WILL BE IN THE SINGLE DIGITS
AND TEENS FOR FRIDAY NIGHT...AND RISE BACK INTO THE UPPER 20S TO
UPPER 30S FOR SATURDAY.

A STORM SYSTEM WILL BE SLIDING ACROSS THE UPPER GREAT LAKES ON SAT
NIGHT. THERE WILL A STRONG W-SW FLOW AHEAD OF THIS APPROACHING
SYSTEM...SO TEMPS WON/T BE QUITE AS COLD...WITH LOW TO MID LEVEL
WARM AIR ADVECTION. LOWS WILL ONLY BE IN THE UPPER 20S TO LOW 30S
FOR SAT NIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
CHANGEABLE CONDITIONS...ALONG WITH ANOTHER POTENTIAL STORM SYSTEM
WILL IMPACT THE REGION DURING THE LONG TERM PERIOD...WITH OVERALL
TEMPERATURES LIKELY REMAINING ABOVE NORMAL.

INITIALLY...A CLIPPER TYPE SYSTEM IS EXPECTED TO TRACK NORTH OF THE
GREAT LAKES AND INTO SOUTHEAST CANADA SUNDAY INTO MONDAY. A MILD
SOUTHWEST FLOW AHEAD OF THIS FEATURE IS EXPECTED FOR SUNDAY
AFTERNOON AND NIGHT. THERE COULD BE SOME SHOWERS OF RAIN...SNOW OR A
LIGHT WINTRY MIX INITIALLY SUNDAY MORNING ACROSS EXTREME NORTHERN
AREAS...AS A WEAK FRONTAL SYSTEM MAY BE CLOSE BY BEFORE LIFTING
NORTHWARD IN THE AFTERNOON. THEN...MAINLY DRY CONDITIONS IN THE
AFTERNOON...FOLLOWED BY INCREASING CHANCES OF SHOWERS OF RAIN AND
SNOW FROM NW TO SE LATER SUNDAY NIGHT INTO MONDAY. AS THE FRONT
PASSES ON MONDAY...STRONG GUSTY WINDS MAY DEVELOP.

FOR MON NT-WED NT...THERE IS CONSIDERABLE UNCERTAINTY REGARDING THE
NEXT POTENTIAL STORM SYSTEM. THE REMAINING FRONTAL SYSTEM FROM THE
CLIPPER MAY REMAIN CLOSE BY...AS A SHORTWAVE TRANSLATES EAST LATE
MON INTO TUE. THIS COULD ALLOW FOR SOME SNOW SHOWERS OR A PERIOD OF
LIGHT SNOW SOMETIME TUESDAY OR TUESDAY NIGHT...ESP ACROSS CENTRAL OR
NORTHERN AREAS. THEN...A POSSIBLE STRONGER LOW PRESSURE
SYSTEM...SOMEWHAT SIMILAR TO THIS WEEK/S STORM...MAY TRACK TOWARD
THE OHIO VALLEY REGION OR GREAT LAKES REGION ON WED. UNCERTAINTY
REMAINS HIGH REGARDING THE POTENTIAL TRACK...AS THERE ARE SOME
12Z/25 GEFS MEMBERS THAT SUGGEST A MORE SOUTHERN TRACK...TOWARD THE
MID ATLANTIC COAST...PLACING OUR REGION ON THE COLDER SIDE AND A
POSSIBLE SNOW OR WINTRY MIX SITUATION. HOWEVER...THE MAJORITY OF
DETERMINISTIC GUIDANCE SUGGESTS A MORE N/W TRACK...ALLOWING FOR A
WARMER/WETTER SCENARIO OVERALL...AFTER A POSSIBLE WINTRY MIX ACROSS
NORTHERN AREAS WED AM. WE HAVE SIDED WITH THIS OVERALL IDEA FOR
NOW...WITH A WINTRY MIX WED AM FOR NORTHERN AREAS...AND RAIN
ELSEWHERE...WITH MAINLY RAIN EXPECTED FOR THE REMAINDER OF THE
REGION WED AFTERNOON/EVE...TAPERING TO SHOWERS OF RAIN AND SNOW IN
THE STORM/S WAKE FOR THURSDAY.

AS FOR TEMPS...WE EXPECT FAIRLY MILD CONDITIONS FOR SUNDAY AFTERNOON
THROUGH MONDAY MORNING...ESP IN VALLEY AREAS...WHERE SUN AFTERNOON
TEMPS COULD REACH INTO THE 50S...IF NOT WARMER. FOR AREAS MAINLY N
AND W OF ALBANY...EXPECT AFTERNOON TEMPS TO REACH THE 40S. FOR SUN
NT/MON AM...MOST TEMPS SHOULD REMAIN ABOVE FREEZING...GENERALLY IN
THE 30S...ALTHOUGH IT IS POSSIBLE THAT SOME VALLEY AREAS FROM ALBANY
SOUTH REMAIN ABOVE 40.

THEN...MONDAY COULD STILL BE FAIRLY MILD DEPENDING ON THE TIMING OF
THE COLD FRONT...WITH 40S POSSIBLE IN THE MORNING FOR VALLEYS...AND
30S ACROSS HIGHER ELEVATIONS...BEFORE TEMPS POSSIBLY FALL BACK INTO
THE 20S AND 30S IN THE AFTERNOON. MON NT/TUE AM TEMPS SHOULD FALL
INTO THE 20S...EXCEPT FOR TEENS ACROSS THE WESTERN ADIRONDACKS.

FOR TUE-WED...LOTS OF UNCERTAINTY REGARDING TEMPS...WHICH WILL
ULTIMATELY DEPEND ON THE TRACK OF THE LOW PRESSURE SYSTEM. FOR
NOW...SIDED WITH MILDER GUIDANCE...WITH HIGHS IN THE 40S...EXCEPT
FOR 30S ACROSS THE ADIRONDACKS...AND TUE NT/WED AM MINS MAINLY IN
THE 20S TO LOWER 30S...BUT POSSIBLY SLIGHTLY COLDER ACROSS THE
ADIRONDACKS. AGAIN...TEMPS COULD BE MUCH COLDER...OR EVEN SLIGHTLY
WARMER THAN CURRENTLY FORECAST DEPENDING ON THE ULTIMATE TRACK OF
THIS POSSIBLE STORM SYSTEM.

FOR WED NT-THU...AS SLIGHTLY COLDER AIR BUILDS BACK IN...EXPECT MIN
TEMPS TO FALL INTO THE 20S TO LOWER 30S...EXCEPT FOR SOME TEENS
ACROSS THE ADIRONDACKS...AND THU MAX TEMPS MAINLY IN THE 30S TO
LOWER 40S.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A SLOW MOVING UPPER LEVEL TROUGH WILL MOVE ACROSS THE REGION LATE
TONIGHT INTO FRIDAY MORNING...BRINGING CLOUDS...AND SOME SHOWERS OF
RAIN AND SNOW THIS EVENING...TRANSITIONING TO SNOW SHOWERS AND
FLURRIES LATER TONIGHT. THE TROUGH WILL MOVE EAST OF THE TAF SITES
AROUND MIDDAY FRIDAY...AS HIGH PRESSURE THEN BUILDS ACROSS FROM THE
WEST.

WITH THE UPPER LEVEL TROUGH MOVING THROUGH TONIGHT...EXPECT AREAS OF
RAIN/SNOW SHOWERS THROUGH MIDNIGHT AT KGFL/KALB...AND MAINLY SNOW
SHOWERS AT KPSF. THE AREAL COVERAGE OF PRECIPITATION SHOULD DECREASE
AFTER MIDNIGHT...BUT MAY PERSIST AT KPSF. AREAS OF MVFR CIGS WILL
REMAIN POSSIBLE OVERNIGHT AS THIS TROUGH PASSES AND SOME SHOWERS OF
RAIN AND SNOW OCCUR...WITH PERIODS OF IFR CIGS/VSBYS IN SNOW SHOWERS
POSSIBLE AT KPSF.

A FEW ADDITIONAL SNOW SHOWERS WILL BE POSSIBLE UNTIL AROUND
16Z/FRI...ESP AT KALB AND KPSF...WITH AREAS OF MVFR/IFR VSBYS
POSSIBLE. THEN...IN THE WAKE OF THE TROUGH...CONDITIONS SHOULD
IMPROVE TO MVFR FOR ALL TAF SITES IN THE AFTERNOON.

WEST WINDS WILL INCREASE OVERNIGHT TO 8-12 KT...WITH A FEW GUSTS OF
20-25 KT POSSIBLE...ESP AT KALB AND KPSF. ON FRIDAY...WINDS WILL BE
WEST TO NORTHWEST AT 10-15 KT...WITH GUSTS OF 25 TO 30
KT...STRONGEST IN THE AFTERNOON AT KALB AND KPSF.

OUTLOOK...

FRIDAY AFTERNOON THROUGH SUNDAY: NO OPERATIONAL IMPACT. NO SIG
WX.
SUNDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
MONDAY: MODERATE OPERATIONAL IMPACT. BREEZY. CHANCE OF SHRA.
MONDAY NIGHT THROUGH TUESDAY: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.HYDROLOGY...
UPPER LEVEL TROUGH CONTINUES TO SLOWLY PUSH EASTWARD...WITH SOME
ADDITIONAL RAIN SHOWERS EXPECTED THROUGH THE EVENING HOURS. MOST
AREAS WILL SEE LITTLE ADDITIONAL QPF AMOUNTS...WITH BASIN AVERAGE
AMOUNTS GENERALLY LESS THAN A TENTH OF AN INCH...WITH LOCALLY UP
TO A QUARTER OF AN INCH.

ALL OF THE HEAVY RAINFALL FROM LAST NIGHT...ALONG WITH ADDITIONAL
LIGHTER AMOUNTS FROM TODAY...HAS ALLOWED FOR PLENTY OF
RUNOFF...CAUSING LARGE RISES ON RIVERS AND STREAMS. MOST RIVER
LEVELS ARE CLOSE TO CRESTING /IF THEY HAVEN/T ALREADY/. A FEW OF
SLOWER RESPONDING AND LARGER RIVERS /SUCH AS AT THE HOUSATONIC AND
HUDSON/ ARE STILL SLOWLY RISING...BUT WILL BE CRESTING SOON. A
FEW RIVER POINTS REMAIN AT OR NEAR FLOOD STAGE...ESPECIALLY ACROSS
WESTERN NEW ENGLAND. PLEASE SEE OUR RIVER FLOOD STATEMENTS FOR
DETAILS ON THESE PARTICULAR SITES.

WITH MAINLY DRIER WEATHER RETURNING TONIGHT...THESE RIVER POINTS
SHOULD BE BELOW FLOOD STAGE BY LATE TONIGHT OR EARLY FRIDAY
MORNING. MAINLY DRY AND COLDER WEATHER FOR FRIDAY INTO EARLY NEXT
WEEK WILL ALLOW RIVERS/STREAMS TO CONTINUE TO SLOWLY RECEDE EVEN
FURTHER.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...FRUGIS
NEAR TERM...FRUGIS/IRL
SHORT TERM...FRUGIS
LONG TERM...KL
AVIATION...KL
HYDROLOGY...FRUGIS
Hazardous weather outlook, Feb 25, 4:17 PM EST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
417 PM EST THU FEB 25 2016

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-261200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
417 PM EST THU FEB 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS THE CHANCE FOR A WINTRY MIX ON TUESDAY NIGHT INTO
WEDNESDAY...MAINLY FOR AREAS NORTH AND WEST OF ALBANY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 7:00 PM ESTRiver Flood WarningALYNorthwest Hills Planning Region46 hr

Nearby

River Flood Warnings in Connecticut, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.